# SDR SIMA201035503

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 19,951 hours, 15,067 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3764 WHILE ON THE GROUND DURING BOARDING AN ELECTRICAL BURNING ODOR WAS NOTICED IN THE CABIN.  THE CREW EVACUATED THE PASSENGERS.  SUSPECT OF ISSUE WAS BAD BALLAST.  THE FORWARD SIDEWALL LIGHTS WENT OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UPON TROUBLESHOOTING FOUND THE FORWARD LEFT SIDEWALL LIGHT BALLAST BURNED.  REMOVED AND REPLACED THE BALLAST IAW CRJ MM 33-21-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
